A 47-year-old female asked:
Disclaimer

what would cause what appears to be telangiectasias to form on the skin after having a cardiac pet scan/stress test? is this a common side effect?

1 doctor answer
Dr. Saptarshi Bandyopadhyay
21 years experience Hospital-based practice
Don't know - not awa: I'm not aware of any drug that causes telangiectasias other than alcohol. Alcohol will do it over time, and they can appear in clusters depending on the underlying conditions. Go see your doctor or use HealthTap Prime to get more information.
Answered on Jun 23, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Why the tests?: All results need to be interpreted in the clinical context and the doctor who ordered the tests is in the best position to do that. Having said that , ... Read More
A 43-year-old female asked:
Dr. Lauren Bickel
Specializes in Family Medicine
Similar: Most of the tim Technetium 99 is used in cardiac stress tests- less radiation exposure than older agents. Technetium might be used for the VQ scab as ... Read More
1
1 thank
A 21-year-old male asked:
Dr. H Robert Silverstein
Specializes in Cardiology
Likely: normal variant, unless T also inverted in I. HRS, MD, FACC www.thepmc.org
1
1 thank
A 36-year-old female asked:
Dr. Saptarshi Bandyopadhyay
21 years experience Hospital-based practice
Unadvised but possib: Getting another CT scan is 99% likely to give the same picture as the 1st, barring an obvious problem (like the machine broke down, which they would h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month